Advertisement

Archiv der Mathematik

, Volume 5, Issue 1–3, pp 168–174 | Cite as

On the solutions of certain overdetermined systems of partial differential equations

  • Philip Hartman
  • Aurel Wintner
Article

Keywords

Differential Equation Partial Differential Equation Overdetermined System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Hartman, On unsmooth two-dimensional Riemannian metrics. Amer. J. Math.74, 215 to 226 (1952).Google Scholar
  2. [2]
    P. Hartman andA. Wintner, On hyperbolic partial differential equations. Amer. J. Math.74, 834–864 (1962).Google Scholar
  3. [3]
    P. Hartman andA. Wintner, On the curvatures of a surface. Amer. J. Math.75, 127–141 (1953).Google Scholar
  4. [4]
    P. Hartman andA. Wintner, On the local behavior of solutions of non-parabolic partial differential equations. Amer. J. Math.75, 449–476 (1953).Google Scholar
  5. [5]
    H. Lewy; Über das Anfangswertproblem einer hyperbolischen nichtlinearen partiellen Differentialgleichung zweiter Ordnung mit zwei unabhängigen Veränderlichen. Math. Ann.98, 179 to 191 (1928).Google Scholar

Copyright information

© Verlag Birkhäuser AG 1954

Authors and Affiliations

  • Philip Hartman
    • 1
  • Aurel Wintner
    • 1
  1. 1.The Johns Hopkins UniversityBaltimore

Personalised recommendations